Vesties’ Village

Tingling/Numbness I...
 
Notifications
Clear all

Tingling/Numbness In Body

2,498 Posts
454 Users
2675 Reactions
283.8 K Views
(@nawwaf)
Active Member
Joined: 2 years ago
Posts: 21
 
Posted by: @agnieszka

@nawwaf what was your experience with gabapentin? My doctor prescribed me the same with the same dose, but I'm afraid to take it due to any potential adverse reaction. 

Gabapentin is very safe drug especially at such low dose.. 

i have consulted 2 pharmacist they both confirmed the safety of the drug even on long use..

however, i used for 3 weeks only.

you may try it for 1 month or two..

then the symptoms will definitely subsided within this period.

 

This week i am totally back to normal 🎊🎉🎊🎉🎊🎉🪅🎉


   
Buzzgirl and Buzzgirl reacted
ReplyQuote
 Nia
(@nia40)
New Member
Joined: 2 years ago
Posts: 1
 

@katia I’m experiencing the same symptoms. Muscle twitching all over my body. Went to doctor did blood work . Low iron,low b12,low vit D which is weird since I spent a whole month in the Caribbean so lots of sun. Have been taking all kinds of vitamins and nothing. All this started two months after vaccine. Never had any muscle twitching till now. I have an appointment with a neurologist. It is scary because I see some people reporting that they ended up in wheelchair after vax. I was not planning on getting vaccinated until I needed to travel and they required it.


   
ReplyQuote
(@buzzgirl)
Very Active Member
Joined: 2 years ago
Posts: 120
 

@nawwaf that's great that this week you are back to normal.

 

Can I ask why you were on Gabapentin for only 3 weeks? Your pins and needles disappeared so you went off it? Can you please share about your experience with being on Gabapentin? Did you have to wean yourself off? Thank you. 


   
ReplyQuote
(@nawwaf)
Active Member
Joined: 2 years ago
Posts: 21
 

@buzzgirl 

My neurologist prescribed it to after he rolled out all other expected disease.

He thought it would releave me until that unknown reason for numbness and pins and needles disappeared.

After gabapentin, the numbness totally disappeared. I stopped it cause my psychiatrist wanted to try another approach to figure out the possible cause for these symptoms - 

He gave me Cipralex for 6 months -

Now i am on this medication.

My psychological situation is much better, and I feel my symptoms have also gradually improved.

I really couldn't tell what has happened 

But my situation has improved a lot 


   
Buzzgirl and Buzzgirl reacted
ReplyQuote
(@seatempest)
Active Member
Joined: 2 years ago
Posts: 20
 

Update after four months: 

My symptoms seem to be about the same (better than two months ago at it’s worst with sooo many more symptoms) with now just the internal tremors and some facial twitching made worse by stress/ diet, etc 

I finally got to see a neurologist after all this time who told me to “just wait it out”.  We didn’t opt for medication because my body is quite sensitive.  

At the advice of my nutritionist, I’m starting with keto diet which is supposed to help with neurological disorders.  It’s tough though!  However, so far the acupuncture seems to continue to work.  So do the cold showers, vision, meditation, and and breath work.  

Hopefully, month five update will be better!


   
Buzzgirl and Buzzgirl reacted
ReplyQuote
(@seatempest)
Active Member
Joined: 2 years ago
Posts: 20
 

@buzzgirl I haven’t taken both together.  Before this, I took valerian root to sleep which worked great.  I also did try magnesium and gaba for a bit which worked well, but my body can tolerate too my things together.  However, the two are known to work well together.


   
Buzzgirl and Buzzgirl reacted
ReplyQuote
(@buzzgirl)
Very Active Member
Joined: 2 years ago
Posts: 120
 

@seatempest Thanks. How much magnesium and gaba were you taking? What benefits did you notice? When you said that your body couldn't tolerate them for too long, what happened? Yes its hard when ones body is sensitive to things


   
ReplyQuote
(@buzzgirl)
Very Active Member
Joined: 2 years ago
Posts: 120
 

@seatempest How's the keto diet working out? You might find you lose too much weight. Definitely reducing sugar etc is a good idea.


   
ReplyQuote
(@seatempest)
Active Member
Joined: 2 years ago
Posts: 20
 

@buzzgirl It’s only been a week, so not much to report yet.  The first week is a bit tough on my body, but I don’t expect to see results for a while.  Otherwise, yes, a further elimination or reduction diet seems to help.  I’m also cutting out nuts and seeds, as well as other difficult to digest foods. As far as the weight, I’m not too worried under the care of my nutritionist to help support me.  Plus, I wouldn’t mind losing a bit of weight!


   
Buzzgirl and Buzzgirl reacted
ReplyQuote
(@seatempest)
Active Member
Joined: 2 years ago
Posts: 20
 

@buzzgirl I’m taking 100 mg of gaba, a very low dose.  I’m not sure how much magnesium, but a low dosage as well.  The effects were calming, helped me to sleep, and relaxed my muscles.

When I say, I can’t mix them together: my body almost had an allergic reaction and my lips and left eye start crazy twitching.  My body doesn’t like the flood of too many or too many strong things in it at once. It particularly didn’t like this combination that is supposed to be helpful for many.


   
ReplyQuote
(@buzzgirl)
Very Active Member
Joined: 2 years ago
Posts: 120
 

@seatempest Thanks for this. Yes it hard knowing how our bodies will react. Apparently stinging nettle tea is good for nerve pain etc. You might be interested in trying it.


   
ReplyQuote
(@regretim)
Active Member
Joined: 2 years ago
Posts: 5
 

Hi, new user old stalker, is anyone still alive? Any updates? I hope everyone is okay and well, I've been in a dark dark place since getting this shit, i never knew of a thing that brought me to my knees and cried till now, where to start and what to tell.. Jan 6th 22, 30 mins after taking 1st dose pfizer immediate feeling of someone kicking me in the chest and panic, never had panic in my life, day 2 head aches chest pains in and out of A+E telling me... u guessed it.. anxiety this word... has been pissing me off for the past 3 months now as they have checked through so many tests and ruled everything to find any abnormalities, woah what to say am a 26yr old M no prior health issues till this day i got told through multiple tests, DR's that i had the healthiest whatever they was testing at the time than any of the patients they had seen... okay.. so why do i feel like this? Anxiety... yh right more like a curropted system from what u told people was safe... month 2 chest pains, tingling/pins and needles in left leg, burning, shooting pains in body, heavy head, felt like i was gna have a stroke, dizzy, feeling faint, electric shocks, brain zaps u name it ive had it and more... month 3 felt slightly better a lot of symptoms subsided still have chest pains at times, heavy head, burning leg [nerv pain], anxiety, high heart rate at times, back pain at times, ave seen 12 diff doctors from GP's to Neurologists all saying all is well, ave taken supplements daily, fasted and moved back in with parents as the symptoms at mine seemed to be more severe... anyone recovered properly or what? Why people dont return to say they are doing well?


   
ReplyQuote
(@buzzgirl)
Very Active Member
Joined: 2 years ago
Posts: 120
 

@seatempest Hi. I am curious regarding your cold showers. Do you have a hot bath or normal shower then finish with a cold shower rinse off? Or a straight cold shower ?


   
ReplyQuote
(@sudek98)
Active Member
Joined: 2 years ago
Posts: 5
 

My symptoms started on the 16th of January and fully went away near the end of February. I have now realised that I’m getting tingling again in my hands and feet. Has this happened to anyone else? I’m not sure what would be causing it to flare up again, or if it’s even related to the vaccine anymore. Everything was going so well and now I’m back to overthinking :/


   
ReplyQuote
(@seatempest)
Active Member
Joined: 2 years ago
Posts: 20
 

@buzzgirl I do hot a bath or hot shower followed by 2-5 minutes cold shower.  I’ve had to work up to it slowly, making sure I get my face, scalp, and back too.  Lots of nerve endings in those places.  When I do this, my face twitching stops.


   
Buzzgirl and Buzzgirl reacted
ReplyQuote
Page 133 / 167